Originally Posted by redherring
I've been on Lex for 6 days now. My heart rate pre-Lex was in the 80's and 90's now it's in the 50's and 60's. Anyone heard of this side effect with a SSRI medication, or particularly Lexapro?
I think your heart rate in the 50's 60's is good. Probably the Lexapro is making your body calm down more. I would speak to your doctor about this to see if this is one of the side effects, or even the pharmacist should know the side effect. I know I have a heart rate in the 50's and 60's, sometimes when I sleep it goes to the 40's and saw a cardio, was on the treadmill and he says I'm fine, but might have vasovega, something like that, that when you feel anxiety, sometimes instead of your heart going fast, it will slow down. Don't pay attentin to it, cause this will cause you to feel more anxious. Just find out the side effects and also see a cardio for peace of mind. I believe though, the Lexapro has just calmed you down.